Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 68, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 26, 2010, 7:32 PM CDT for 4 counties in North Dakota. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2010, 7:32 PM CDT (00:32 UTC)
- Expired
- Jul 26, 2010, 8:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties McHenry County, ND, McLean County, ND, Sheridan County, ND, Ward County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 7:35 PM CDT | HAIL 2.5 | 2 E Velva, ND | PUBLIC REPORT OF 2.5 INCH HAIL. RELAYED BY KXMC MEDIA. |
| Jul 26, 7:49 PM CDT | HAIL 2.5 | Voltaire, ND | PUBLIC REPORT OF TENNIS BALL HAIL IN CITY OF VOLTAIRE. ONGOING HAIL. RELAYED BY KXMC MEDIA. |
| Jul 26, 8:18 PM CDT | TSTM WND DMG | Balfour, ND | TREES DOWN AND TWISTED. RELAYED BY KHND RADIO. |
| Jul 26, 8:24 PM CDT | HAIL 2.75 | Balfour, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
| Jul 26, 7:09 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1740 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 2513 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
846
WFUS53 KBIS 270032
TORBIS
NDC049-055-083-101-270115-
/O.NEW.KBIS.TO.W.0068.100727T0032Z-100727T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
732 PM CDT MON JUL 26 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
NORTHEASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTH CENTRAL SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 815 PM CDT
* AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR VELVA...OR 23 MILES SOUTHEAST OF MINOT...AND
MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUSO...VOLTAIRE...BERGEN...KARLSRUHE...BALFOUR...KIEF...DRAKE...
BUTTE AND KRUEGER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.
THIS TORNADIC THUNDERSTORM HAS A HISTORY OF PRODUCING BASEBALL SIZE
HAIL.
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4815 10076 4813 10060 4803 10031 4772 10042
4783 10094 4786 10100 4795 10108 4814 10105
TIME...MOT...LOC 0031Z 288DEG 21KT 4800 10093
$$
HEINERT2 follow-up statements
833
WWUS53 KBIS 270042
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
742 PM CDT MON JUL 26 2010
NDC049-055-083-101-270115-
/O.CON.KBIS.TO.W.0068.000000T0000Z-100727T0115Z/
MCLEAN ND-SHERIDAN ND-MCHENRY ND-WARD ND-
742 PM CDT MON JUL 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WARD...
SOUTHERN MCHENRY...NORTH CENTRAL SHERIDAN AND NORTHEASTERN MCLEAN
COUNTIES UNTIL 815 PM CDT...
AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR VOLTAIRE...OR 26 MILES SOUTHEAST OF MINOT...
MOVING SOUTHEAST AT 20 MPH.
THIS STORM HAS A HISTORY OF PRODUCING FUNNEL CLOUDS AND BASEBALL
SIZE HAIL.
LOCATIONS IMPACTED INCLUDE...
BERGEN...KARLSRUHE...BALFOUR...KIEF...DRAKE...BUTTE AND KRUEGER
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4815 10076 4813 10060 4803 10031 4772 10042
4783 10094 4786 10100 4795 10108 4814 10105
TIME...MOT...LOC 0042Z 295DEG 19KT 4799 10080
$$
HEINERT576
WWUS53 KBIS 270102
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
802 PM CDT MON JUL 26 2010
NDC101-270111-
/O.CAN.KBIS.TO.W.0068.000000T0000Z-100727T0115Z/
WARD ND-
802 PM CDT MON JUL 26 2010
...THE TORNADO WARNING FOR SOUTHEASTERN WARD COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...NORTHERN WARD COUNTY REMAINS IN A SEVERE
THUNDERSTORM WARNING UNTIL 845 PM CDT.
LAT...LON 4784 10084 4787 10094 4795 10093 4811 10090
4815 10076 4813 10060 4803 10031 4772 10042
TIME...MOT...LOC 0101Z 295DEG 19KT 4795 10066
$$
NDC049-055-083-270115-
/O.CON.KBIS.TO.W.0068.000000T0000Z-100727T0115Z/
MCLEAN ND-SHERIDAN ND-MCHENRY ND-
802 PM CDT MON JUL 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN MCHENRY...NORTH
CENTRAL SHERIDAN AND EXTREME NORTHEASTERN MCLEAN COUNTIES UNTIL 815
PM CDT...
AT 756 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR BERGEN...OR 33 MILES SOUTHEAST OF MINOT...
MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
BALFOUR...KIEF...DRAKE...BUTTE AND KRUEGER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4784 10084 4787 10094 4795 10093 4811 10090
4815 10076 4813 10060 4803 10031 4772 10042
TIME...MOT...LOC 0101Z 295DEG 19KT 4795 10066
$$
HEINERTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 26, 3:14 PM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jul 26, 3:14 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 314 PM CDT MON JUL 26 2010 .SYNOPSIS... NORTHERN STREAM VERTICALLY STACKED LOW PRESSURE OVER NORTHERN ALBERTA HAS AN ASSOCIATED COLD FRONT THAT EXTENDS FROM LAKE WINNIPEG SOUTHWESTWARD INTO EASTERN MONTANA. THE NORTHERN STREAM WESTERLIES ARE A BIT NORTH OF THE BORDER...SO THE FRONT IS SLOW MOVING. OVER THE U.S....HOWEVER...THE SOUTHERN STREAM WILL DIRECT A SERIES OF IMPULSES ACROSS THE NORTHERN PLAINS. THIS WILL KEEP THE PATTERN ACTIVE EVEN AFTER THE COLD FRONT PASSES AND BECOMES STATIONARY JUST TO THE SOUTH. && .SHORT TERM...MONDAY AFTERNOON THROUGH THURSDAY NIGHT... THE MAIN FORECAST CONCERN TODAY IS SEVERE WEATHER. CURRENTLY...LOW-LEVEL MOISTURE ADVECTION OVER SOUTHERN AND CENTRAL NORTH DAKOTA HAVE EDGED DEWPOINTS INTO THE UPPER 60S AND LOWER 70S...RESULTING IN OVER 4000 J/KG OF SURFACE-BASED CAPE. LARGE SCALE UPWARD VERTICAL MOTION SHOULD SPREAD INTO WESTERN NORTH DAKOTA LATER THIS AFTERNOON AS A MIDDLE LEVEL SHORTWAVE SLIDES EASTWARD ACROSS MONTANA OUT AHEAD OF THE ASSOCIATED COLD FRONT. CONVECTION IS EXPECTED TO INITIATE BETWEEN 22 AND 00 UTC BASED ON THE LATEST HIGH RESOLUTION MODEL RUNS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT AS 0-6 KM BULK SHEAR IS 35 TO 50 KNOTS BASED ON LATEST RUC ANALYSIS. THERE WILL BE A CONTINUED THREAT OF SEVERE WEATHER OVER SOUTH CENTRAL TOMORROW...WITH THE COLD FRONT FORECAST TO EXTEND FROM THE DEVILS LAKE BASIN INTO THE LINTON/WISHEK AREA. THEREAFTER...THE FRONT LOOKS TO BE MORE PROGRESSIVE THAN WITH PREVIOUS FORECASTS...ALTHOUGH OVERRUNNING PRECIPITATION WILL REMAIN A POSSIBILITY AS AFOREMENTIONED SHORTWAVES CONTINUE TO BOMBARD THE DAKOTAS. LOOK FOR TEMPERATURES TO MODERATE AFTER FRONTAL PASSAGE AS A COOL SURFACE HIGH BUILDS DOWN INTO THE NORTHERN PLAINS. .LONG TERM...FRIDAY THROUGH MONDAY... AN ACTIVE WEATHER PATTERN LOOKS TO PERSIST INTO THE EXTENDED FORECAST PERIOD AS THE NORTHERN PLAINS REGION REMAINS NEAR OR UNDERNEATH THE UPPER LEVEL JET STREAM. THIS WILL RESULT IN CHANCES FOR THUNDERSTORMS EACH DAY ALONG WITH NEAR AVERAGE TEMPERATURES. && .AVIATION... AN AREA OF SURFACE LOW PRESSURE COMBINED WITH AN INCOMING MID LEVEL DISTURBANCE WILL RESULT IN INCREASING CHANCES FOR THUNDERSTORMS LATE TODAY THROUGH TOMORROW MORNING FOR ALL TAF SITES. THUNDERSTORMS WILL GENERALLY BE FOCUSED ALONG A SLOW MOVING SFC/MID LEVEL COLD FRONT PUSHING SOUTH INTO NORTHERN ND LATE TODAY/EARLY THIS EVENING...WITH PRECIPITATION DEVELOPING SOUTH ALONG THE FRONT TONIGHT INTO TOMORROW MORNING. HEAVIER SHOWERS AND THUNDERSTORMS WILL RESULT IN MVFR AND LOWER CIGS/VIS ALONG WITH THE POTENTIAL FOR STRONG THUNDERSTORM WINDS. CHANCES FOR THUNDERSTORMS WILL DECREASE AROUND AND AFTER 15Z TUES ACROSS THE NORTH...WITH CHANCES CONTINUING SOUTH THROUGH 18Z TUES AND INTO THE AFTERNOON. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS/SHORT TERM...SCHECK LONG TERM/AVIATION...NH
Hazardous weather outlook, Jul 26, 2:50 PM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 250 PM CDT MON JUL 26 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-271000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 250 PM CDT MON JUL 26 2010 /150 PM MDT MON JUL 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS...SOME LIKELY SEVERE WITH HEAVY RAIN...CAN BE EXPECTED LATER TODAY AND THROUGH TONIGHT AS AN UPPER LEVEL DISTURBANCE PUSHES EAST ACROSS MONTANA...AND AS A STRONG UPPER LOW MOVES SOUTHEAST INTO SOUTH CENTRAL CANADA. BOTH OF THESE FEATURES WILL RESULT IN A SURFACE COLD FRONT TO ADVANCE SOUTH AND EAST ACROSS NORTH DAKOTA LATER THIS AFTERNOON AND OVERNIGHT TONIGHT. THE MAIN SEVERE WEATHER THREATS THIS AFTERNOON AND TONIGHT WILL BE VERY LARGE HAIL AND STRONG WINDS. ISOLATED TORNADOES WILL BE A POSSIBILITY AS WELL WITH SOME OF THE MORE INTENSE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED TO REDEVELOP OR WILL BE ONGOING TUESDAY MORNING AND AFTERNOON AS A SURFACE COLD FRONT CONTINUES TO PUSH SOUTH AND EAST ACROSS THE STATE. THE FOCUS FOR SEVERE STORMS WILL BE OVER SOUTH CENTRAL NORTH DAKOTA. CHANCES FOR THUNDERSTORMS WILL GREATLY DIMINISH BY TUESDAY EVENING. THUNDERSTORMS ARE FORECAST WEDNESDAY NIGHT THROUGH SUNDAY AS THE NORTHERN PLAINS REMAINS IN AN ACTIVE UPPER LEVEL PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY AND TONIGHT. SPOTTER ACTIVATION MAY ALSO BE NEEDED TUESDAY MORNING AND AFTERNOON...SPECIFICALLY ACROSS THE SOUTH CENTRAL AND EAST CENTRAL. NH
In the hours before
Local storm report, Jul 26, 6:27 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
627 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 5 S COLUMBUS 48.83N 102.78W
07/26/2010 E1.25 INCH BURKE ND TRAINED SPOTTER
HAIL COVERED GROUND. HAIL LASTER APPROXIMATELY 10
MINUTES.
&&
PAYDLocal storm report, Jul 26, 6:54 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
654 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TORNADO 1 W NIOBE 48.69N 102.24W
07/26/2010 BURKE ND TRAINED SPOTTER
ON THE GROUND FOR THIRTY SECONDS.
&&
PAYDLocal storm report, Jul 26, 7:06 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
706 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TORNADO 8 NW NEW ENGLAND 46.62N 102.99W
07/26/2010 SLOPE ND FIRE DEPT/RESCUE
TRAINED SPOTTER SIGHTED TORNADO TOUCHDOWN AT 635 CDT.
DURATION 12 MINUTES.
&&
PAYDLocal storm report, Jul 26, 7:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
712 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL 4 S KENMARE 48.62N 102.08W
07/26/2010 E1.00 INCH WARD ND TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL REPORTED BY TRAINED SPOTTER.
&&
PAYDLocal storm report, Jul 26, 7:23 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
723 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL VELVA 48.06N 100.93W
07/26/2010 E0.88 INCH MCHENRY ND TRAINED SPOTTER
TRAINED SPOTTER REPORTED NICKEL SIZE HAIL IN THE CITY OF
VELVA.
&&
PAYDLocal storm report, Jul 26, 7:25 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
725 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL SAWYER 48.09N 101.05W
07/26/2010 E2.75 INCH WARD ND PUBLIC
PUBLIC REPORT OF BASEBALL SIZE HAIL IN TOWN OF SAWYER.
&&
PAYDThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:06 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 54 min |
| Jul 26, 7:11 PM CDT | Tornado Warning | BIS | Burke, Mountrail, Renville, Ward | 49 min |
| Jul 26, 7:21 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 54 min |
| Jul 26, 7:43 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 62 min |
| Jul 26, 7:56 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 49 min |
| Jul 26, 8:16 PM CDT | Tornado Warning | BIS | McHenry, Pierce, Sheridan, Wells | 44 min |
| Jul 26, 8:24 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 22 min |
| Jul 26, 8:34 PM CDT | Areal Flood Advisory | BIS | McHenry, Pierce, Rolette | 3 hr |
| Jul 26, 8:40 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 50 min |
| Jul 26, 8:43 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 32 min |
| Jul 26, 8:53 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Sheridan | 22 min |
| Jul 26, 9:04 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 56 min |
| Jul 26, 9:07 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 53 min |
| Jul 26, 9:27 PM CDT | Areal Flood Advisory | BIS | McLean, Mercer | 3 hr |
| Jul 26, 9:32 PM CDT | Flash Flood Warning | BIS | McHenry, Pierce, Sheridan, Wells | 3 hr |
| Jul 26, 9:39 PM CDT | Tornado Warning | BIS | Pierce, Wells | 23 min |
| Jul 26, 9:42 PM CDT | Tornado Warning | BIS | McLean, Sheridan | 33 min |
| Jul 26, 9:49 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Pierce, Sheridan | 26 min |
| Jul 26, 9:53 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan, Wells | 51 min |
| Jul 26, 9:56 PM CDT | Tornado Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 15 min |
| Jul 26, 9:58 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 46 min |
| Jul 26, 10:52 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 12 min |
| Jul 26, 11:15 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 60 min |
| Jul 26, 11:37 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 38 min |
| Jul 26, 11:59 PM CDT | Severe Thunderstorm Warning | BIS | Mercer, Oliver | 46 min |
| Jul 27, 12:24 AM CDT | Severe Thunderstorm Warning | BIS | Morton | 51 min |
| Jul 27, 12:44 AM CDT | Severe Thunderstorm Warning | BIS | Oliver | 31 min |
| Jul 27, 1:15 AM CDT | Severe Thunderstorm Warning | BIS | Wells | 60 min |
| Jul 27, 2:07 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 38 min |
| Jul 27, 2:15 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 60 min |
| Jul 27, 5:01 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 59 min |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.